# SDR SIMA200730202

- Difficulty date: October 28, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE UNCOMMANDED SHUT DOWN IN FLIGHT.  CREW LANDED AT JFK WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 ENGINE. AIRCRAFT RETURNED TO SERVICE
